# SDR AALA20110805TUL05

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID - CX CORROSION ON RIGHT TIEDOWN TRACK SUPPORT INTERCOSTAL STATIONS 769 TO 786 BETWEEN LONGERONS 27 TO 28 LEFT.  INSTALLED SERVICEABLE NEW INTERCOSTAL PER AARD 51-10-00-5.
